The automorphism group of a locally compact abelian group

Martin D. Levin The Johns Hopkins University, Baltimore, Md.

TBD mathscidoc:1701.331412

Acta Mathematica, 127, (1), 259-278, 1970.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 135 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{martin1970the,
  title={The automorphism group of a locally compact abelian group},
  author={Martin D. Levin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223669154121},
  booktitle={Acta Mathematica},
  volume={127},
  number={1},
  pages={259-278},
  year={1970},
}
Martin D. Levin. The automorphism group of a locally compact abelian group. 1970. Vol. 127. In Acta Mathematica. pp.259-278. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203223669154121.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved